# SDR GTIA021032

- Difficulty date: September 30, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STA 1287-1039 BL 0, INTERCOASTAL IS CRACKED FROM AFT EDGE FORWARD INTO LIGHTENING HOLE.  REMOVED DAMAGED INTERCOSTAL.  FABRICATED A NEW INTERCOSTAL.  INSTALLED INTERCOSTAL.
